L. OUKHTITE, and S. SALHI, and L. TAOUFIQ, (2010) Generalized derivations and commutativity of rings with involution. Beiträge zur Algebra Und Geometry (Contributions to Algebra and Geometry). Vol. 51, No. 2, 345-351. 2010.

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Algèbre & Applications
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/647

Actions (login required)

View Item View Item